Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Pain in head, neck and above eyes. Why is breathing a difficult task?

since last two-three weeks, i ve been suffering from head cramps- sometimez its on right side sumtimez on left or backside..and i feel pain in neck n above the eyes.. i also experience full headach.. i feel exhausted n cant perform daily tasks... i feel difficulty in breathing when engaged in physical activity.. head cramps r accompanied by nausea ...
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Dear sir

From the symptoms it is appearing that you are having disturbences with electrolytes. It is not appearing to be migraine head ache.

Headache associated with refractive errors are usually asso iated with pain around the eyes and nausea. It needs to be checked and corrected..

Thirdly when ever you do lot a physical activity then electrolytes needs to be supplemented..

Answered: Tue, 10 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor